A Note on Siegel's Lemma Over Number Fields.
Monatshefte für Mathematik, Tome 120 (1995) no. 3-4, pp. 307-318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Siegel's lemma, number fields, Weil height, homogeneous linear forms, inhomogeneous height, discriminant
@article{MOMA_1995__120_3-4_178708,
author = {Damien Roy and J.L. Thunder},
title = {A {Note} on {Siegel's} {Lemma} {Over} {Number} {Fields.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {307--318},
year = {1995},
volume = {120},
number = {3-4},
zbl = {0839.11011},
url = {http://geodesic.mathdoc.fr/item/MOMA_1995__120_3-4_178708/}
}
Damien Roy; J.L. Thunder. A Note on Siegel's Lemma Over Number Fields.. Monatshefte für Mathematik, Tome 120 (1995) no. 3-4, pp. 307-318. http://geodesic.mathdoc.fr/item/MOMA_1995__120_3-4_178708/